BibTeX record: journals/isci/KimK09

download as .bib file

@article{DBLP:journals/isci/KimK09,
  author    = {Yong Chan Kim and
               Young Sun Kim},
  title     = {(L, (.))-approximation spaces and (L, (.))-fuzzy quasi-uniform spaces},
  journal   = {Inf. Sci.},
  year      = {2009},
  volume    = {179},
  number    = {12},
  pages     = {2028--2048},
  url       = {http://dx.doi.org/10.1016/j.ins.2009.02.003},
  doi       = {10.1016/j.ins.2009.02.003},
  timestamp = {Wed, 22 Oct 2014 00:04:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/KimK09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}